# SDR AALA951481

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651300
- Condition: Defective
- Location: Entry Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SLIDE SHOP RECEIVING INSPECTION, FOUND HOLE ABOVE LEFT RELIEF VALVE EMERGENCY EVACUATION SLIDE.  REPAIRED SLIDE, SLIDE CHECKS GOOD.  (X)
